Alert archive / Utah / High Wind Warnings in 2025
High Wind Warning 7, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Oct 11, 2025, 4:20 PM MDT for 4 counties in Utah. It was in force for 6 hr. 18 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 11, 2025, 4:20 PM MDT (22:20 UTC)
- Expired
- Oct 11, 2025, 10:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Salt Lake City, UT
Counties Box Elder County, UT, Salt Lake County, UT, Tooele County, UT, Utah County, UT
The radar
The Salt Lake City radar (KMTX), 64 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 11, 4:22 PM MDT | NON-TSTM WND DMG | 1 W Magna, UT | |
| Oct 11, 4:45 PM MDT | NON-TSTM WND GST 60 | 1 N Wendover, UT | Mesonet station WPK Wendover Peak. |
| Oct 11, 4:50 PM MDT | NON-TSTM WND GST 61 | 1 Ne Wendover, UT | Mesonet station UTTP2 I-80 at MP 2 Tripod. |
| Oct 11, 5:00 PM MDT | NON-TSTM WND GST 58 | 1 Ene Eureka, UT | Mesonet station PC348 Tintic. |
| Oct 11, 5:00 PM MDT | NON-TSTM WND GST 60 | 2 Ene Wendover, UT | Mesonet station WPOE Wendover Port of Entry. |
| Oct 11, 5:10 PM MDT | NON-TSTM WND GST 59 | Salt Lake City Weather, UT | Mesonet station UT215 I-215 at I-80. |
| Oct 11, 5:25 PM MDT | NON-TSTM WND GST 62 | 2 E Sugarhouse, UT | Mesonet station UTQRY Parleys Canyon Quarry. |
| Oct 11, 5:40 PM MDT | NON-TSTM WND GST 63 | 9 Sse Snowville, UT | Mesonet station PC358 Hansel Valley. |
| Oct 11, 5:58 PM MDT | NON-TSTM WND DMG | 1 Sw West Jordan, UT | 25 foot tree down, estimates wind in excess of 60 mph. |
| Oct 11, 5:58 PM MDT | NON-TSTM WND DMG | 1 Sw West Jordan, UT | 25 foot tree down, estimates wind in excess of 60 mph. |
| Oct 11, 6:00 PM MDT | NON-TSTM WND GST 63 | Alta - Udot, UT | Mesonet station AGD Alta - Guard House. |
| Oct 11, 6:00 PM MDT | NON-TSTM WND GST 66 | 15 W West Warren, UT | Mesonet station PC492 Radar. |
| Oct 11, 6:20 PM MDT | NON-TSTM WND GST 67 | 2 Sse Suncrest, UT | Mesonet station PC067 Highland. |
| Oct 11, 6:20 PM MDT | NON-TSTM WND GST 68 | 3 Ese Bluffdale, UT | Mesonet station FPS Flight Park South. |
| Oct 11, 6:33 PM MDT | NON-TSTM WND GST 66 | 2 Nw Eagle Mountain, UT | Mesonet station TICU1 Tickville. |
| Oct 11, 6:57 PM MDT | NON-TSTM WND GST 65 | 1 N Eagle Mountain, UT | Mesonet station AU639 Eagle Mountain. |
| Oct 11, 7:00 PM MDT | NON-TSTM WND GST 65 | 2 Nnw Saratoga Springs, UT | Mesonet station UTPCR Pioneer Crossing. |
| Oct 11, 7:00 PM MDT | NON-TSTM WND GST 86 | 1 W Sundance, UT | Mesonet station SND Arrowhead Summit. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 10.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
951 WWUS75 KSLC 112220 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 420 PM MDT Sat Oct 11 2025 UTZ101-120100- /O.NEW.KSLC.HW.W.0007.251011T2220Z-251012T0100Z/ Great Salt Lake Desert and Mountains- Including the following locations - Park Valley, Dugway, and Wendover 420 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...For the immediate area near Wendover, UT: northwest winds 25 to 35 mph with gusts to 60 mph. For the remainder of the area: northwest winds 15 to 20 mph with gusts up to 40 mph. * WHERE...Great Salt Lake Desert and Mountains. * WHEN...Until 7 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. * ADDITIONAL DETAILS...The most significant impacts from strong winds are expected along I-80 near Wendover, UT. For areas along I-80 east of Wendover through Knolls, northwest crosswinds with gusts of up to 45 mph are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov Webber
5 follow-up statements
139 WWUS75 KSLC 112341 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 541 PM MDT Sat Oct 11 2025 UTZ106-120400- /O.EXB.KSLC.HW.W.0007.000000T0000Z-251012T0400Z/ Utah Valley- Including the following locations - Payson, Provo, and Lehi 541 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts in excess of 60 mph. * WHERE...Utah Valley, especially Provo and north. * WHEN...Until 10 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. * ADDITIONAL DETAILS...A cold front will shift winds to the northwest between 6-7 PM. Winds will continue to gust near 60 mph across northern Utah County through 9-10 PM behind the cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ101-120100- /O.CON.KSLC.HW.W.0007.000000T0000Z-251012T0100Z/ Great Salt Lake Desert and Mountains- Including the following locations - Park Valley, Wendover, and Dugway 541 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Northwest 20 to 30 mph with gusts to 50 mph, up to 60 mph near Wendover. * WHERE...Great Salt Lake Desert and Mountains. * WHEN...Until 7 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
925 WWUS75 KSLC 120010 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 610 PM MDT Sat Oct 11 2025 UTZ105-120300- /O.EXB.KSLC.HW.W.0007.000000T0000Z-251012T0300Z/ Salt Lake Valley- Including the following locations - Salt Lake City, Sandy, and West Jordan 610 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Salt Lake Valley. * WHEN...Until 9 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ101-120115- /O.CON.KSLC.HW.W.0007.000000T0000Z-251012T0100Z/ Great Salt Lake Desert and Mountains- Including the following locations - Park Valley, Wendover, and Dugway 610 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Great Salt Lake Desert and Mountains. * WHEN...Until 7 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ106-120400- /O.CON.KSLC.HW.W.0007.000000T0000Z-251012T0400Z/ Utah Valley- Including the following locations - Payson, Provo, and Lehi 610 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Utah Valley. * WHEN...Until 10 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
073 WWUS75 KSLC 120032 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 632 PM MDT Sat Oct 11 2025 UTZ101-120145- /O.EXP.KSLC.HW.W.0007.000000T0000Z-251012T0100Z/ Great Salt Lake Desert and Mountains- Including the following locations - Park Valley, Wendover, and Dugway 632 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... Wind gusts will continue to gradually decrease through the evening across northwestern Utah. $$ UTZ105-120300- /O.CON.KSLC.HW.W.0007.000000T0000Z-251012T0300Z/ Salt Lake Valley- Including the following locations - Salt Lake City, Sandy, and West Jordan 632 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Salt Lake Valley. * WHEN...Until 9 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. * ADDITIONAL DETAILS...Occasional gusts to 60 mph will continue through the Salt Lake Valley through 8-9 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ106-120400- /O.CON.KSLC.HW.W.0007.000000T0000Z-251012T0400Z/ Utah Valley- Including the following locations - Payson, Provo, and Lehi 632 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts in excess of 60 mph. * WHERE...Utah Valley, especially Provo and north. * WHEN...Until 10 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. * ADDITIONAL DETAILS...A cold front will shift winds to the northwest between 6-7 PM. Winds will continue to gust near 60 mph across northern Utah County through 9-10 PM behind the cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
583 WWUS75 KSLC 120127 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 727 PM MDT Sat Oct 11 2025 UTZ105-120230- /O.CAN.KSLC.HW.W.0007.000000T0000Z-251012T0300Z/ Salt Lake Valley- Including the following locations - Salt Lake City, Sandy, and West Jordan 727 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING IS CANCELLED... Wind gusts up to 45 mph will be possible across Salt Lake County through 9 PM, however the threat for gusts in excess of 60 mph has ended. Therefore...the high wind warning has been cancelled. $$ UTZ106-120400- /O.CON.KSLC.HW.W.0007.000000T0000Z-251012T0400Z/ Utah Valley- Including the following locations - Payson, Provo, and Lehi 727 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts in excess of 60 mph. * WHERE...Utah Valley, especially Provo and north. * WHEN...Until 10 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. * ADDITIONAL DETAILS...Winds will continue to gust near 60 mph across northern Utah County through 9-10 PM behind the cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
603 WWUS75 KSLC 120341 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 941 PM MDT Sat Oct 11 2025 UTZ106-120445- /O.EXP.KSLC.HW.W.0007.000000T0000Z-251012T0400Z/ Utah Valley- Including the following locations - Payson, Provo, and Lehi 941 PM MDT Sat Oct 11 2025 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... Occasional wind gusts to 40 mph will continue through 11 PM across northern Utah Valley, with lower gusts across the remainder of Utah Valley. Therefore, the High Wind Warning will be allowed to expire at 10 PM. $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Oct 11, 4:04 PM MDT, 16 minutes earlier.
Area forecast discussion, Oct 11, 4:04 PM MDT, 16 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
404 PM MDT Sat Oct 11 2025
.SYNOPSIS...A strong cold front crosses the area through the
remainder of the day, bringing isolated strong thunderstorms and
moderate to heavy rainfall. Cooler and drier condition can be
expected for Sunday before temperatures trend warmer through the
early part of next week. The next storm system will impact the
area during the middle part of the week, with cooler temperatures
prevailing into the weekend.
&&
.DISCUSSION...Current satellite imagery shows a deep, cold trough
encroaching the CWA as the primary axis marches eastward through
central Nevada (as of 1530MDT). A notable area of convection
stretches along a line from southwest Tooele County northeastward
through northeastern Box Elder County this afternoon, primarily
tied to the cold frontal boundary associated with this trough.
Isolated showers and thunderstorms are noted ahead of this line
across northern Utah, with general airmass thunderstorms also
noted across a portion of southern Utah as anomalous moisture
remains in place. This cold frontal boundary, and associated
showers and thunderstorms, are expected to continue moving south
and east through the remainder of the afternoon and evening hours,
arriving on the Wasatch Front between 4-6PM. Scattered strong
wind gusts in excess of 40 mph are expected as this cold front
progresses, mainly under stronger thunderstorms. Behind the cold
frontal boundary, temperatures are expected to drop by upwards of
15-20 degrees in a matter of a couple of hours. This boundary will
continue its track through the remainder of Utah and southwest
Wyoming through the overnight hours, introducing a colder airmass
area-wide by around 6AM Sunday.
In the wake of this cold front, below average temperatures are
expected across the region on Sunday alongside overall drier
conditions as moisture lacks in the colder airmass. Daytime high
temperatures will range from about 5 to 10 degrees below
climatological averages for this time of year.
Through the remainder of the upcoming week, active weather is set
to continue as a mean trough will remain in place over the U.S.
West Coast. Through at least Tuesday, increasingly breezy
southwesterly winds are expected across Utah and southwest
Wyoming, though probability of meeting wind advisory (45 mph for
3+ hours) is relatively low (20-25%). Within this breezy southwest
flow, moisture is anticipated to increase in the lower levels
across the eastern half of Utah, bringing increasing chances for
showers and an isolated thunderstorm through the day. That said, a
deep atmospheric moisture profile does not appear likely at this
time, indicating that the overall threat for flash flooding will
be low... but not negligible.
Tuesday forward there is generally high confidence that the
aforementioned trough set up on the U.S. West Coast will progress
inland, shifting over Utah and southwest Wyoming. Current model
output indicates the highest likelihood of seeing scattered to
widespread precipitation will be across the northern half of the
forecast area. The overall areal extent of the next shot of
moisture will be dependent on how deep the trough becomes. Current
ensemble guidance shows only about a 30-40% chance that the trough
deepens enough to bring a shot of precipitation south of about
Nephi, with similar probabilities extending as far as Brian Head
for the mountainous terrain. Nonetheless, a cold airmass will
accompany the trough and bring another cooldown throughout the
forecast area. Cooler temperatures are expected to prevail through
the remainder of the week in the wake of this trough, with drier
conditions prevailing for much of Utah and southwest Wyoming.
&&
.AVIATION...KSLC...Gusty southerly winds precede a cold front
passage this afternoon, in addition to some isolated showers that
have a 30% chance to impact the terminal. Winds will transition
northwesterly behind the frontal boundary, with gusts 30-35 kts. A
band of heavy rain with embedded thunderstorms is also expected to
accompany the front, resulting in MVFR to brief IFR conditions due
to reductions in CIGS/VIS through around 02z. Expect winds and
precipitation to gradually wane after 02z through the remainder of
the TAF period.
.REST OF UTAH AND SOUTHWEST WYOMING...Scattered thunderstorms will
continue to develop this afternoon and push east this evening.
Expect a line of rain and thunderstorms to develop along a cold
front around 23-01Z this afternoon extending from northern terminals
down to southern terminals. This line of rain and storms will
push east of all terminals by 05-06Z, lingering the longest at
KCDC and KSGU. As these rain showers and storms impact terminals
this afternoon and evening MVFR CIGS and down to IFR VIS is
possible at times. Strong to severe storms remain possible as
well. Conditions should slowly improve behind the cold front
overnight.
Ahead of the cold front wind will be breezy from the southwest,
especially at KCDC and KSGU. Behind the front wind will become
northwesterly this evening, but will quickly become light overnight
after 06Z.
&&
.FIRE WEATHER...The current cold storm system moving through Utah will
bring high chances for wetting rains across the northern half of
the area through the remainder of the evening and overnight hours
while the southern half of the area will see more isolated chances
for wetting rain. In addition, a strong cold front will traverse
the state through the next 6-10 hours, bringing a wind shift from
southwest to northwest. In the wake of the storm system, much
cooler temperatures will be seen area-wide alongside drier
afternoon conditions.
By Monday, another storm system will begin to develop along the
U.S. West Coast which will help to bring an increase in
southwesterly winds through at least Tuesday. Moisture streaming
up from the south will also kick off another round of showers and
isolated thunderstorms across the eastern half of Utah on Monday
and a portion of Tuesday. As the area of low pressure shifts
inland, we'll see another shot of widespread precipitation,
primarily across the northern half of Utah, from Wednesday into
Thursday. Another shot of cold air will also accompany the
precipitation, bringing potential for high elevation snowfall.
Cooler temperatures remain in place through the remainder of the
week and into the weekend, though the airmass will gradually dry
in the wake of another cold front.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch until midnight MDT tonight for UTZ113-114-117-
120>131.
WY...None.
&&
PUBLIC...Webber
AVIATION...Whitlam
FIRE WEATHER...Webber
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecityIn the hours before
Special weather statement, Oct 11, 1:51 PM MDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
151 PM MDT Sat Oct 11 2025
UTZ101-112030-
Great Salt Lake Desert and Mountains UT-
151 PM MDT Sat Oct 11 2025
...Strong thunderstorms will impact portions of south central Box
Elder and north central Tooele Counties through 230 PM MDT
...
At 151 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Utah Test and Training Range
North to 7 miles northwest of Knolls. Movement was northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Utah Test and Training Range North.
This includes Interstate 80 in Utah between mile markers 27 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4132 11319 4079 11309 4067 11352 4112 11361
TIME...MOT...LOC 1951Z 237DEG 26KT 4110 11348 4078 11340
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
JACSpecial weather statement, Oct 11, 2:24 PM MDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 224 PM MDT Sat Oct 11 2025 UTZ128-112100- South Central Utah UT- 224 PM MDT Sat Oct 11 2025 ...A strong thunderstorm will impact portions of southwestern Kane County through 300 PM MDT ... At 224 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northwest of Kanab, moving northeast at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Orderville, Coral Pink Sand Dunes, and Mt Carmel. This includes US Route 89 between mile markers 69 and 86. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3701 11277 3711 11289 3732 11268 3714 11247 TIME...MOT...LOC 2024Z 232DEG 22KT 3711 11276 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<40 MPH JAC
Special weather statement, Oct 11, 2:57 PM MDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 257 PM MDT Sat Oct 11 2025 UTZ128-112130- South Central Utah UT- 257 PM MDT Sat Oct 11 2025 ...A strong thunderstorm will impact portions of southwestern Kane County through 330 PM MDT ... At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Kanab, moving northeast at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Kanab and Coral Pink Sand Dunes. This includes US Route 89 between mile markers 59 and 76. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3700 11282 3723 11259 3700 11241 TIME...MOT...LOC 2057Z 242DEG 22KT 3703 11268 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<40 MPH JAC
Special weather statement, Oct 11, 3:40 PM MDT, 40 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 340 PM MDT Sat Oct 11 2025 UTZ128-112215- South Central Utah UT- 340 PM MDT Sat Oct 11 2025 ...A strong thunderstorm will impact portions of central Kane County through 415 PM MDT ... At 340 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles south of Bryce Canyon National Park, or 29 miles northeast of Kanab, moving northeast at 40 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Kodachrome Basin State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3717 11219 3733 11234 3754 11202 3734 11173 TIME...MOT...LOC 2140Z 235DEG 35KT 3733 11214 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<40 MPH JAC
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 6:15 PM MDT | Severe Thunderstorm Warning | SLC | Washington | 30 min |
| Oct 10, 6:34 PM MDT | Areal Flood Advisory | SLC | Washington | 116 min |
| Oct 10, 6:41 PM MDT | Severe Thunderstorm Warning | SLC | Washington | 49 min |
| Oct 10, 7:12 PM MDT | Flash Flood Warning | SLC | Washington | 5 hr |
| Oct 10, 7:40 PM MDT | Special Weather Statement | SLC | Washington | 35 min |
| Oct 10, 7:49 PM MDT | Special Weather Statement | SLC | 26 min | |
| Oct 10, 7:58 PM MDT | Areal Flood Advisory | SLC | Washington | 62 min |
| Oct 10, 8:57 PM MDT | Areal Flood Advisory | SLC | Washington | 3 hr |
| Oct 10, 9:50 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
| Oct 10, 10:11 PM MDT | Areal Flood Advisory | SLC | Washington | 119 min |
| Oct 10, 10:47 PM MDT | Areal Flood Advisory | SLC | Iron, Washington | 5 hr |
| Oct 10, 11:01 PM MDT | Flash Flood Warning | SLC | Iron | 3 hr |
| Oct 11, 1:51 PM MDT | Special Weather Statement | SLC | 39 min | |
| Oct 11, 2:24 PM MDT | Special Weather Statement | SLC | 36 min | |
| Oct 11, 2:57 PM MDT | Special Weather Statement | SLC | 33 min | |
| Oct 11, 3:40 PM MDT | Special Weather Statement | SLC | Kane | 35 min |
| Oct 11, 4:14 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 31 min |
| Oct 11, 4:43 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 32 min |
| Oct 11, 5:01 PM MDT | Special Weather Statement | SLC | Weber | 29 min |
| Oct 11, 5:10 PM MDT | Special Weather Statement | SLC | Davis, Weber | 50 min |
| Oct 11, 5:13 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane, San Juan | 62 min |
| Oct 11, 5:31 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 3 hr |
| Oct 11, 5:59 PM MDT | Special Weather Statement | SLC | Salt Lake | 46 min |
Nearby
High Wind Warnings in Utah, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.